# SDR LF1RN879ST041921

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: General aviation
- Aircraft: N879ST
- Make and model: Pilats PC1247E
- Aircraft serial: 1536
- Aircraft time: 852 hours, 1,053 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Washer
- Part number: 5321012126
- Condition: Deformed
- Location: Mlg
- Part time: 852 hours, 1,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF PERFORMING THE 6 YEAR LANDING GEAR LEG FORWARD BOLT /BUSH AND REAR ATTACHMENT BOLT INSPECTION, IT WAS NOTED THE KEYED WASHER P/N 532.10.12.126 WAS DEFORMED. UPON CLOSER INSPECTION, THE WASHER WAS FOUND TO MISALIGNED. THIS WASHER WAS INSTALLED AT THE FACTORY AND WAS NOT REMOVED PRIOR TO THIS INSPECTION.
